# SDR HEEA0011876

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bolt Threads
- Part number: 3017600
- Condition: Stripped
- Location: Eng Grbox Pump
- Part time: 9,333 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL PUMP BOLT THREADS STRIPPED OUT OF GEARBOX AND EXCESSIVE CHAFING ON GEARBOX.
